• question-icon

    Suggest treatment for OCD, anxiety and ADHD

default
Posted on Mon, 10 Jul 2017 in Anxiety and Stress
Question: I have OCD , ADHD, anixiety, and a lot of the time I have no interest in anything and feel tired all day long what is this from
doctor
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
The medicines should be changed.

Detailed Answer:
Hello thanks for asking from HCM for your health related doubts

I can understand your concern. You have OCD, ADHD and anxiety disorder. OCD in a lot of individuals result in significant anxiety and distress. This result in development of co-morbid depression. This is the reason for your lack of interest in anything, tiredness and persistent anxiety.

You are currently of Cymbalta and if even while on this drug you are not able to get relief from symptoms then the medicines should be changed. For persistent OCD serotonergic drugs like SSRIs are commonly used. Fluoxetine, Fluvoxamine etc are more specifically used in OCD and comorbid depression. I personally prefer to use Fluoxetine. Apart from this augmentation can be done with drugs like Clomipramine. So changing the therapy from Cymbalta to Fluoxetine and Clomipramine will definitely help to reduce your persistent symptoms. You can talk with your psychiatrist for the drug change I have mentioned.

In addition to medicinal treatment, psychological treatment especially Behaviour therapy can be utilised for persistent OCD symptoms. Depending upon your OCD symptoms Exposure and response prevention, systematic desensitisation, thought stopping modalities can be utilised for OCD.

So please pay a visit to your psychiatrist and discuss about these drugs.

Thanks and Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5181 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Fluvoxamine

doctor1 MD

Hello Doctor, I have been taking maintenance dosage of 100 mg Fluvoxamine and 10 mg Nexito on daily basis for past 2 - 2.5 years. This dosage...

doctor1 MD

I am concerned about my general health due to an antidepressant I am taking for OCD called Luvox; if not for this worry, I would want to continue...

doctor1 MD

I have expierenced obsessive compulsive behavior for years, now very iratible to others ! I am 71 years old .

doctor1 MD

I cant sleep. if there is a thought stuck in my head, I wont be able to sleep. It can be an idea, a problem anything. I think a lot and once an...

doctor1 MD

I have just switched from 80 mg. of Prozac to 300 mg. of Luvox. While the Luvox is helping my eating disorder, I don t feel as cheery as I did on...

doctor1 MD

hello.. i was diagnosed as OCD and am on rx with fluvoxamine, with good results. I was taking ZOLFRESH and became dependent on that for which i got...

doctor1 MD

Hi, I've been running a low grade fever 99.3-101.00 for over a month now. I have hay fever, take luvox 200 mg daily, but am in generally good...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Seikhoo Bishnoi
  • Q - Sight problem. Taking pregabalin for fibromyalgia. Should I stop...

  • Q - Found mucus and pus cell in stool test. Suggested to go for colonoscopy...

  • Q - Suffering from erectile dysfunction. Taking paroxetine and sustimax....

  • Q - On medication for clinical depression. What diet should I take to reduce...

  • Q - Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...

  • Q - Trying to quit tobacco. What should I do for this?

  • Q - Taking clozazepam. Safe and easy method to stop taking this medicine?

  • Q - Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...

  • Q - Aderall induced psychosis. How long will the effects last?

  • Q - Started getting panic attack after taking mucinex dm. Cause for concern?

backtotop2